MathSciNet Relay Station
MathSciNet bibliographic data
MR2997752 34K37 (34K30)
Hernández, Eduardo; O'Regan, Donal; Balachandran, Krishnan Existence results for abstract fractional differential equations with nonlocal conditions via resolvent operators. Indag. Math. (N.S.) 24 (2013), no. 1, 68–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement